# SDR AWXA200300635

- Difficulty date: June 2, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 44,122 hours, 19,931 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Broken
- Location: Seat Row 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 16 LT WAS FOUND INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT CONNECTOR OF EMERGENCY ESCAPE PATH LIGHT SEAT ROW 16 LT, OPERATIONAL CHECK WAS GOOD.
